14:49 – Good News!

20 Sep

Yesterday I had the usual Monday morning review and was completely dreading it. You see, on Sunday night the new girl in my ward kept saying how much better we would feel if we had some alcohol to drink. So as I was the only one allowed off the grounds I ran down to the local village and got a bottle of vodka for us. Had to sneak round the back of the looney bin and pass it through a window to her so I could walk past the staff and not look like I was up to something. Anyway to cut a long story short someone must have seen us and reported us. By then it was too late anyway as the bottle was well and truly finished. We weren’t doing anything to attract attention to ourselves, just sitting in the room chatting away. So arsehole nurse (there is a male arsehole nurse I shall refer to as C and there is a female arsehole nurse I will call M) – C comes in the room just as we were going to sleep and asks to speak to me in the office. Sat down, got quizzed ‘have you been drinking? etc’ I said yes I had gone all the way down to the village to collects some ‘feminine hygiene’ products for someone and while I was down there I went into the pub and had a double vodka and coke. He seemed to believe me.

But then as he walks me back to the room he gets the new girl to go and be questioned as well. So we both end up being breathalised and of course it showed she had been drinking as well, therefore me saying I’d just gone into the pub for one drink was all lies because they knew she hadn’t left the hospital grounds all night. I was trying to take the blame for her as, to be honest, I’d had my much needed ‘rest’ in there and was ready for home. In little over a week of being there I’d tried to hang myself once, strangle myself once, got drunk, and then just to top it off I remembered I had four strips of nurofen stashed in my purse so whilst the other girl in my room was being questioned I swallowed the 32 nurofen I had. Bad move by the way – major sore stomach ever since.

So then the doc had to be called out and other than a racing pulse my stats were fine so she said just to try and sleep it off. Yesterday morning arrived and I was absolutely shitting myself that they were going to send me up to I.C.U – I could have handled 24/7 obs again but not going up there. But somehow, I managed to be apologetic to mr psychiatrist and say the right things for why I wasn’t any safer in there than I was whilst at home and before I knew it he agreed to discharge me. He was probably glad to see the back of me after all my stupid behaviours.

So here we are, Tuesday lunch time and I’m back home in my little flat with my little doggies and my freedom back. The condition is I have to give my parents a set of keys for my flat so they can check in on me every time I go into one of my reclusive phases. I’m still hopeful that I will get the chance to do the EMDR therapy either as an outpatient or go back in for a couple of weeks and do it as an inpatient but I need to build up a bit of trust with them again first, and more importantly need to become more stable in myself so I can handle what is essentially, trauma therapy.

Anyways I have a support worker stopping by to see me in half an hour so I better go but one last thing before I do – for those of you like me who occasionally buy 10mg diazepam/valium on the streets- I got a real proper shock yesterday. The pharmacist had two little blue pills in front of me and asked me which one the diazepam was. I examined them both and they were completely identical so I said they both are. Wrong. She told me that there is a patient who is in critical intensive care after thinking he had taken 10x1omg diazepam as he had done many times before for a “buzz” and part of the reason the 10mg ones (blues) are becoming so readily available again is that they aren’t even diazepam but cleverly disguised 3mg warfarin tablets. She said they are now trying to only prescribe the 5mg one’s to people in the UK to try and take control of what could end up as an accidental fatality……

Can you tell the difference….??

All pretty similar looking right? Except when you’re in a bit of a state and need to try and calm down you really aren’t going to look at specific markings, you are just going to see that blue pill and swallow it – or some – or loads. Warfarin is a blood thinner but also commonly used as a rat poison. The pharmacist taught me a BIG lesson and if this is the very first change in my behaviour I am NEVER going to buy street Diazepam again. The second is that I’ve set up appointments again with the psychologist and the third is getting keys cut for my flat for the parents. It’s all a good start I hope!

I must go, support worker will be here any minute, glad to be home even though I’m still far from being safe but at least I’m away from that horrible hospital for a while 🙂

Advertisements

7 Responses to “14:49 – Good News!”

  1. Ian September 20, 2011 at 18:53 #

    Good news for who??? Dont you ever shut up??? Glad im only reading this cause im sure my ears would be ringing…. ha ha, only joking…good to have you back.

    We need to talk cause apparently im really good???

    xx Ian

    • Clarissa September 20, 2011 at 23:14 #

      Er, mate, are you trolling or a genuine reader? Your comment is oddly agressive and cryptic…

      • Ian September 24, 2011 at 01:11 #

        Sorry Clarissa, I didnt mean to offend We know each other of old and so my sense of humor does not offend MCBL

  2. willfindhope September 21, 2011 at 08:22 #

    Glad to hear you’re home and I hope it all goes alright and you are able to keep yourself safe.

    I wanted to point out too that warfarin may be in rat poison but warfarin itself is not a poison. If it’s taken by the wrong person, then yes, it’s very dangerous. It’s an anticoagulant (blood thinner) that may be prescribed for people who need it. Good that you’re not planning on buying street diazepam any more!

    x

    • mycrazybipolarlife September 21, 2011 at 15:19 #

      Hey huni,

      I knew I’d missed out the line about it being a blood thinner as well so thanks for pointing it out – I’ve fixed it now! Yes I most definitely will be keeping myself away from street bought benzodiazapines from now on – one big lesson learned!! xx

  3. tea, two sugars September 21, 2011 at 18:01 #

    Glad you’re home girly! And those tablets *do* look the same, I hope people are more careful from now on xx

  4. Jasmine December 9, 2012 at 22:49 #

    Just found your blog and trying to read from the beginning (minus the password-protected bits) – you are so brave to document your journey here with such raw honesty. Thank you for sharing your experiences with us

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: